| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarms.The customer stated that the insulin pump was cracked near the reservoir entry.Insulin pump settings were cleared when changing batteries and replacing infusion set.No harm requiring medical intervention was reported.The device will not be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test.Device received with motor error alarm during the basic occlusion test due to loose/flush drive support disk.Unable to perform prime/a33 test, excessive no delivery test and occlusion test due to motor error alarm.Device received with cracked battery tube threads and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.(b)(4).